# SDR 04FDEA00074

- Difficulty date: January 8, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - ON LEADING EDGE SKIN PANEL INTERIOR FOUND SEVERAL CRACKS, STA XOS 510 UNDER REFUEL ACCESS PANEL.  LEADING EDGE SKIN PANEL STA XOS 510 UNDER REFUEL ACCESS PANEL INTERIOR, CRACKED AREA REPAIRED AS PER SRM 57-10-00, FIG. 25, VOL. I.
